# SDR 1120057261

- Difficulty date: November 20, 2005
- Submitted: December 19, 2005
- Operation: General aviation
- Aircraft: N3843T
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30162
- Aircraft time: 3,755 hours
- Engine: Lyc IO360B1E
- Engine time: 4,378 hours
- Propeller: Hartzl HCC2YK1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: W2046
- Condition: Mismanufactured
- Location: Air-Siphon Pump
- Part time: 732 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PILOT NOTED RAPID LOSS OF ENGINE OIL PRESSURE.  INITIATED PRECAUTIONARY LANDING.  VISUAL INSPECTION OF MODIFIED P/N 68761 DRAINBACK LINE CUTOFF FOR AIR-SIPHON PUMP ( AIR-OIL SEPARATOR STC NR SA3687WE INSTALLATION FOUND SHARP, UNDRESSED AND UNBEADED IAW ORIGINAL INSTALLATION INSTRUCTIONS (CIRCA 1993 BY 337) CAUSED INSIDE OF MIL-6000-5/6 HOSE TO BE CUT CAUSING MASSIVE OIL LEAK.  PRESENT STC HOLDER, NOW SUPPLIES ONE-PIECE AIR-SIPHON PUMP P/N W-2046 TO REPLACE THIS ASSEMBLY.  RECOMMEND REPLACING ORIGINAL CUTOFF DRAIN TUBES WITH NEW PART TO PREVENT OIL LOSS.
